# SDR AJC2008F00001

- Difficulty date: September 14, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N12GS
- Make and model: Cessna 525
- Aircraft serial: 0122
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN THE DESCENT FROM ALTITUDE FL430, THE BAGGAGE SMOKE LIGHT ILLUMINATED (RED). ACTION TAKEN BY CAPTAIN WAS REQUEST FOR PRIORITY HANDLING TO A SAFE LANDING IN MINUTES WITHOUT INCIDENT. PERFORMED VISUAL INSPECTION OF THE FWD AND AFT BAGGAGE COMPARTMENTS FOUND NO EVIDENCE OF SMOKE OR FIRE PRESENT. THIS IS A KNOWN ISSUE WITH MFG.   THE FWD COMPARTMENT IS PRONE TO CONDENSATION WHICH TRIGGERS A BAGGAGE SMOKE ALERT. PREFORMED A BAGGAGE COMPARTMENT FIRE DETECTION TEST, SYSTEM TESTS NORMAL. (K)
